급성 칼슘통로차단제 중독에서 고용량 인슐린/정상혈당치료의 효과: 체계적 고찰
Effect of High Dose Insulin/Euglycemia Therapy for Acute Calcium Channel Blocker Intoxication: A Systematic Review
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Purpose: The purpose of this study is to evaluate the effectiveness and the adverse events of high dose insulin/euglycemia therapy in acute calcium channel blocker (CCB) poisoning. Methods: We developed a systematic search strategy and applied it to 4 electronic reference databases. We searched medical journals as well as the bibliographies of relevant articles. All forms of literature relevant to human use of high dose insulin for acute CCB poisoning were included. The literature search was conducted by two investigators in August, 2015 with publication language restricted to English and Korean. Case reports were divided between CCB overdose alone and multi-drug overdose including CCB. The effect and adverse event of high dose insulin and clinical outcome of each case were analyzed. Results: Among 55 searched studies, 20 studies were included. A prospective study, a retrospective study, a systematic review study, and 17 case reports were identified. Case reports consisted of 11 CCB alone and 12 multidrug overdose cases including CCB. Although most cases described significant clinical improvements, one of them showed no beneficial effect. Several adverse events including hypoglycemia and hypokalemia were reported. No significant sequalae from adverse events was reported. Conclusion: Although there were many case reports demonstrating successful use of high dose insulin for CCB poisoning, the effect cannot be estimated due to a possibility of publication bias. Therefore, high dose insulin/euglycemia therapy might be considered adjunctive therapy in cases of CCB intoxication refractory for standard therapy.
Abstract
Purpose: The purpose of this study is to evaluate the effectiveness and the adverse events of high dose insulin/euglycemia therapy in acute calcium channel blocker (CCB) poisoning. Methods: We developed a systematic search strategy and applied it to 4 electronic reference databases. We searched medical journals as well as the bibliographies of relevant articles. All forms of literature relevant to human use of high dose insulin for acute CCB poisoning were included. The literature search was conducted by two investigators in August, 2015 with publication language restricted to English and Korean. Case reports were divided between CCB overdose alone and multi-drug overdose including CCB. The effect and adverse event of high dose insulin and clinical outcome of each case were analyzed. Results: Among 55 searched studies, 20 studies were included. A prospective study, a retrospective study, a systematic review study, and 17 case reports were identified. Case reports consisted of 11 CCB alone and 12 multidrug overdose cases including CCB. Although most cases described significant clinical improvements, one of them showed no beneficial effect. Several adverse events including hypoglycemia and hypokalemia were reported. No significant sequalae from adverse events was reported. Conclusion: Although there were many case reports demonstrating successful use of high dose insulin for CCB poisoning, the effect cannot be estimated due to a possibility of publication bias. Therefore, high dose insulin/euglycemia therapy might be considered adjunctive therapy in cases of CCB intoxication refractory for standard therapy.
참고문헌 (38)
- Mowry JB, "2013 Annual Report of the American Association of Poison Control Centers’ National Poison Data System(NPDS) : 31st Annual Report", Clin Toxicol(Phila), 52, pp.1032~1283 (2014)
- Lheureux PE, "Bench-to-bedside review : hyperinsulinaemia", euglycaemia therapy in the management of overdose of calcium-channel blockers, 2006, pp.10, 212~
- Yuan TH, "Insulin-glucose as adjunctive therapy for severe calcium channel antagonist poisoning", J Toxicol Clin Toxicol, 37, pp.463~474 (1999)
- Marques M, "Treatment of calcium channel blocker intoxication with insulin infusion : case report and literature review", Resuscitation, 57, pp.211~213 (2003)
- Harris NS, "Case records of the Massachusetts General Hospital. Case 24-2006. A 40-year-old woman with hypotension after an overdose of amlodipine", N Engl J Med, 355, pp.602~611 (2006)
- Verbrugge LB, "Pathophysiology of vera-pamil overdose : new insights in the role of insulin", J Cardiothorac Vasc Anesth, 21, pp.406~409 (2007)
- Engebretsen KM, "High-dose insulin therapy in beta-blocker and calcium channel-blocker poisoning", Clin Toxicol(Phila), 49, pp.277~283 (2011)
- Greene SL, "Relative safety of hyperinsulinaemia", euglycaemia therapy in the management of calcium channel blocker overdose : a prospective observational study, 2007, pp.33, 2019~2024
- Espinoza TR, "Hyperinsulin therapy for calcium channel antagonist poisoning : a seven-year retrospective study", Am J Ther, 20, pp.29~31 (2013)
- Boyer EW, "Treatment of calcium-channelblocker intoxication with insulin infusion", N Engl J Med, 344, pp.1721~1722 (2001)
- Azendour H, "Severe amlodipine intoxication treated by hyperinsulinemia euglycemia therapy", J Emerg Med, 38, pp.33~35 (2010)
- Agarwal A, "Hyperinsulinemia euglycemia therapy for calcium channel blocker overdose : a case report", Tex Heart Inst J, 39, pp.575~578 (2012)
- Shah SK, "Management of Calcium Channel Antagonist Overdose with Hyperinsulinemia-Euglycemia Therapy : Case Series and Review of the Literature", Case Rep Crit Care, 2012, pp.5~ (2012)
- El Houari T, "A survival case in a severe amlodipine intoxication", Case Rep Cardiol, 2013, pp.842606~ (2013)
- Barrett S, "Hyperinsulinemia euglycemia therapy to reverse circulatory collapse in diltiazem overdose", Crit Care Med, 42, pp.A1657~ (2014)
- Holger JS, "High-dose insulin : a consecutive case series in toxininduced cardiogenic shock", Clin Toxicol(Phila), 49, pp.653~658 (2011)
- Rasmussen L, "Severe intoxication after an intentional overdose of amlodipine", Acta Anaesthesiol Scand, 47, pp.1038~1040 (2003)
- Ortiz-Munoz L, "Hyperinsulinemic-euglycemic therapy for intoxication with calcium channel blockers", Bol Asoc Med P R, 97, pp.182~189 (2005)
- Patel NP, "Hyperinsulinemic euglycemia therapy for verapamil poisoning: case report", American journal of critical care: an official publication, Am J Crit Care, 16(520), pp.18~19 (2007)
- Smith SW, "Prolonged severe hypotension following combined amlodipine and valsartan ingestion", Clin Toxicol(Phila), 46, pp.470~474 (2008)
- Nickson CP, "Early use of high-dose insulin euglycaemic therapy for verapamil toxicity", Med J Aust, 191, pp.350~352 (2009)
- Cohen V, "Tarka(R)(trandolapril", verapamil hydrochloride extended-release)overdose, 2011, pp.40, 291~295
- Hadjipavlou G, "Management of lercanidipine overdose with hyperinsulinaemic euglycaemia therapy : case report", Scand J Trauma Resusc Emerg Med, 19, pp.8~ (2011)
- Vanden Hoek TL, "Part 12: cardiac arrest in special situations: 2010 American Heart Association Guidelines for Cardiopulmonary Resuscitation and Emergency Cardiovascular Care", Circulation, 122, pp.S829~S861 (2010)
- Truhlar A, "Section 4. Cardiac arrest in special circumstances", Resuscitation, 95, pp.148~201 (2015)
- Elliott WJ, "Calcium Channel Blockers", J Clin Hypertens, 13, pp.687~689 (2011)
- DeWitt CR, "Pharmacology, pathophysiology and management of calcium channel blocker and betablocker toxicity", Toxicol Rev, 23, pp.223~238 (2004)
- Farah AE, "The actions of insulin on cardiac contractility", Life Sci, 29, pp.975~1000 (1981)
- Tune JD, "Insulin improves cardiac contractile function and oxygen utilization efficiency during moderate ischemia without compromising myocardial energetics", J Mol Cell Cardiol, 30, pp.2025~2035 (1998)
- Bechtel LK, "Verapamil toxicity dysregulates the phosphatidylinositol 3-kinase pathway", Acad Emerg Med, 15, pp.368~374 (2008)
- Holger JS, "Cardiovascular and metabolic effects of high-dose insulin in a porcine septic shock model", Acad Emerg Med, 17, pp.429~435 (2010)
- i-independent positive inotropic effects in failing human myocardium, "Circulation", 2005, 2588~2595
- Hsu CH, "Cellular mechanisms responsible for the inotropic action of insulin on failing human myocardium", J Heart Lung Transplant, 25, pp.1126~1134 (2006)
- Shepherd G, "High-dose insulin therapy for calcium-channel blocker overdose", Ann Pharmacother, 39, pp.923~930 (2005)
- Newton CR, "Calcium and beta receptor antagonist overdose : a review and update of pharmacological principles and management", Semin Respir Crit Care Med, 23, pp.19~25 (2002)
- Salhanick SD, "Management of calcium channel antagonist overdose", Drug Saf, 26, pp.65~79 (2003)
- Woodward C, "High dose insulin therapy, an evidence based approach to beta blocker", calcium channel blocker toxicity, 2014, pp.22, 36~
- Me´garbane B, "The role of insulin and glucose(hyperinsulinaemia", euglycaemia)therapy in acute calcium channel antagonist and β-blocker poisoning, 2004, pp.23, 215~222
